# SDR USAA000737

- Difficulty date: May 24, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH, RBBL 0, 9 AND 12 FLOORBEAM.  INSTALLED NEW T-CAP PER SRM 53-10-57.  CORROSION LEVEL 2.  (M)
